# SDR CALA0500267

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 55,720 hours, 28,876 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653949
- Condition: Cracked
- Location: Sta 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT MAIN FRAME BELOW MAIN DECK FLOOR AT STA 616, S18L TO S19L.  A FILLER AND ANGLE REPAIR WAS INSTALLED IAW ECRA 5311-01158, PAGE 1-9.
